MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 RT; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 RT; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 71421226
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to joint instability.
 
Additional Manufacturer Narrative
Additional information: the associated complaint device was not returned for evaluation please review attached for investigation results.

Brand Name
LEGION CR OXIN FEM SZ6 RT
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7149605
Report Number1020279-2017-01350
Device Sequence Number19289292
Product Code JWH
UDI-Device Identifier00885556030783
UDI-Public00885556030783
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421226
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer12/19/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;